# SDR QMLA2010070510026

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Aircraft time: 1,482 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: ES610642
- Condition: Burned
- Location: Air Con
- Part time: 1,782 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, C

## Discrepancy

ON DEPARTURE AT 600' AGL, NOTICED SMELL/AROMA OF ELECTRICAL OVERHEATING. NOTIFIED CREW AND IMMEDIATELY BEGAN A 270 DEGREE TURN TO RETURN TO DEPARTURE. DISCONNECTED BOTH GENERATORS, DISENGAGED BOTH BUS TIES, TURNED OFF AIR CONDITIONING UNIT. LANDED WITHOUT INCIDENT AND NOTIFIED ON-CALL MECHANIC.  REPLACED AIR CONDITIONER BLOWER.
